# SDR JJBA20200924008

- Difficulty date: September 24, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 33,585 hours, 22,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND A/C DATA PLATE LOCATED AT AFT EXTERIOR OF A/C.  PERFORMED HFEC INSPECTION OF SKIN CUTOUT AT DATA PLATE AREA.  NO INDICATIONS NOTED.  PERFORMED CUT OUT AFFECTED AREA AND REMOVED DATA PLATED.  FABRICATED DOUBLER, FILLER AND APPLIED CHEMICAL CONVERSION COMPOUND INCLUDING REWORKED AREA.  COMPLETED REPAIR.
